# SDR COMA9760246

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 46193
- Condition: Malfunction
- Location: Landing Gear
- Part time: 3,556 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR UNSAFE AND DISAGREE MESSAGE WHEN SELECTED DOWN FOR LANDING.  REPLACED THE MLG PRIORITY VALVE.
